Your browser doesn't support javascript.

Virtual Health Library

Homeopathy

Home > Search > ()
XML
Print Export

Export format:

Export

Email
Add more contacts
| |

¿Los medicamentos homeopáticos provocan agravación o efectos adversos dependientes de los fármacos? / Do homeopathic medicines cause aggravation or drug-dependent adverse effects?

Dantas, Flávio.
Homeopatia Méx ; (n.esp): 129-136, feb. 2023. tab
Article in Spanish | LILACS, HomeoIndex (homeopathy) | ID: biblio-1416729
Critical appraisal of the safety of homeopathic medicines developed recently. This matter is relevant for decision making by doctors, patients and drug regulatory agencies. Despite the apparent implausibility of the action of homeopathic medicines due to the pharmacotechnical processes of dilution and agitation used for their preparation, there are reports in the conventional medical literature on the toxicity of homeopathic medicines, including apparently life-threatening events. Systematic reviews of randomized controlled trials show that homeopathic medicines cause more adverse effects than placebo, albeit mild and transient. Establishing an online monitoring terapéusystem for collection of data on the adverse effects of homeopathic, herbal or conventional medicines is relevant for non-biased assessment of the information gathered from consumers and health care providers.
Responsible library: BR926.1
Selo DaSilva